# SDR ABXA200905300027

- Difficulty date: May 30, 2009
- Submitted: June 10, 2009
- Operation: Air carrier
- Aircraft: N712AX
- Make and model: Boeing 767-2J6
- Aircraft serial: 23307
- Aircraft time: 60,952 hours, 21,155 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Stiffener
- Part number: 113T222013
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STIFFENER CORRODED ON RIGHT I/B FLAP FORWARD SPAR INBOARD END.  REMOVED & REPLACED STIFFENER IAW B767 SRM 51-40-02.
